Thank you for sharing. I have been having Dysport injections since January 2012 in my neck due to head tremors from an auto accident. I have always gotten a really bad head for a few days after, then it goes away, and then I am good until the next round. I have had everything from severe headaches, eye discomfort, sinus pain, and trouble swallowing. I recentally had another dysport injection. The only thing I did differently this time was I went to workout. Not sure if that triggered anything or not. This time I have had trouble swallowing, horrible headache, eye and ear pain, TMJ symptoms, my nose hurts, muscle spasms, and my neck is so horribly painful this time it hurts to wear a scarf and chew my food. I called my clinic on 2 different occasions with no return calls, so I decided to email my doctor and finally got a responce. They now want me me on a muscle relaxer and steriods, to try to get everything to relax and bring down the inflammation. I started having the Dysport to calm the head tremors, but with all these symptoms I am starting to think it wasn't worth it. Very frustrated. Supposed to have another round in 3 months, extremely hesitant to have that done again. There has to be something to relax these muscles and spasms with out all the side effects.